MENU

You are here

Publications

Export 5 results:
Filters: Author is Wei-Ming Ni  [Clear All Filters]
2007
Malchiodi A, Ni W-M, Wei J. Boundary-clustered interfaces for the Allen–Cahn equation. Pacific Journal of Mathematics 229 (2007), No. 2, 447–468 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/5089
2005
Malchiodi A, Ni W-M, Wei J. Multiple clustered layer solutions for semilinear Neumann problems on a ball. Ann. Inst. H. Poincare Anal. Non Lineaire 22 (2005) 143-163 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/3532

Sign in